MathSciNet Relay Station
MathSciNet bibliographic data
MR93908 65.00 (10.00)
Lehmer, Emma; Vandiver, H. S. On the computation of the number of solutions of certain trinomial congruences. J. Assoc. Comput. Mach. 4 1957 505–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement